# SDR IPXA2017032915645

- Difficulty date: March 13, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E REAR SPAR LOWER CAP HAS CORROSION OTBD OF THE OTBD FLAP OTBD HINGE.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6717, REV IR, AND EO MD11-57-63677-A.
